# SDR CA070426007

- Difficulty date: April 20, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 177RG
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Part number: S217840114
- Condition: Leaking
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT PLANNING ON LANDING WHEN UNDERCARRIAGE LIGHT FAILED TO INDICATED GEAR DOWN AND LOCKED. DECLARED AN EMERGENCY. AFTER SEVERAL ATTEMPTS AT TRYING TO PUMP GEAR DOWN BY HAND THE PILOT GOT A GEAR DOWN AND LOCKED LIGHT. AIRCRAFT LANDED WITH NO EVENT TAKING PLACE. MAINTENANCE LATER FOUND THE NOSE GEAR ACTUATOR HOSE HAD SLID PARTIALLY FROM ITS SWAGED END CONNECTOR AND WAS LEAKING BADLY. HOSE REPLACED. (TC NR 20070426007)
